# SDR GLBA20030756

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 17,847 hours, 25,967 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF VERT STAB TO FUSELAGE L BRACKET CRACKED.  REPAIRED CRACK IAW B1900 SRM 51-70 AND EO 04-UE122-01.
